Soap Allergy On The Fingers.?

Illustration of Soap Allergy On The Fingers.?
Illustration: Soap Allergy On The Fingers.? aocd.org

Hello doctor. I am a quint, 26 years old. I have a soap allergy in my hands, especially my index and middle fingers. Both fingers are now super dry and very thin skin. Until I found it hard to do a finger scan because it was unreadable. Is there any medicine so that the condition of my finger skin can return to normal again? Thank you doctor

1 Answer:

Hello Quinta.


Allergies can be caused by various causes, such as soap allergy. If indeed you are allergic to soap, you can try replacing with other brands. In addition it is important to maintain the hygiene of the finger area, do not scratch if itching, and it is important that the finger is not exposed to laundry soap / dishes for a while.


If your skin is dry and thin, then there are a few tips you can do for example

use a moisturizer on the fingers. Use a moisturizer after bathing, or after washing your hands
if your hands feel itchy, you can apply ice cubes or cold water to the itchy area
keep the area of ​​the finger skin hygiene
use soap that says hypoallergenic (lower chance of allergies)
Temporarily avoid exposure to dish washing soap / clothes
Do not smoke

Usually thin skin can still thicken when treated properly, and the condition of the humidity is maintained. However, if you are experiencing severe allergies, then you need a direct examination from a skin specialist doctor, so your doctor can examine your condition further and provide appropriate treatment. Do not use just any medicine.


The following article can be read about dealing with dry skin


may be useful. thank you

: by

Related Question

KB Injection Schedule 1 Month After Menstruation?

KB Injection Schedule 1 Month After Menstruation?

(1 year ago)

,, I injected KB users 1 month. and should re-inject the injection in July on the 26th. Because of that date, I just had menstrual blood, I thought I first withdrew the KB syntik, ... Read more

Pain When Using A Headset After A Collision?

Pain When Using A Headset After A Collision?

(1 year ago)

my head hit hard in the back of an accident. And when I use the headset the head that bumped hurts why.... Read more

The Stomach Feels Bloated And The Stool Is Liquid After Giving Birth?

The Stomach Feels Bloated And The Stool Is Liquid After Giving Birth?

(10 months ago)

Afternoon, I want to ask. Why is it that 6 days after giving birth to my stomach crubbing, I feel like I want to fart and often defecate and sometimes even have diarrhea, sometimes... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *